# SDR SWAA2024020743584

- Difficulty date: December 22, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: UNKNOWN
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB FRONT SPAR TO CENTER BOX ATTACHMENT LOWER LUG PIN SPOTS OF WORN OUT PLATING. *CORRECTION* RH HORIZ STAB REAR SPAR TO CENTER BOX ATTACHMENT LOWER LUG PIN SPOTS OF WORN OUT PLATING<[01] RH HORIZ STAB REAR SPAR TO CENTER BOX ATTACHMENT LOWER LUG PIN REPLACED ON TTG8Q003DGS4;[02] VERIFIED STEP 1
